# SDR DALA2015082405205

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-CORROSION ON LT SIDE OF DECK PLATE BETWEEN BS 1681-1720 AND BETWEEN BL 0-LBL 57.  REMOVED CORROSION ON MAIN CABIN DECK PLATE BS 1681 TO BS 1720, BL-0-LBL57 IAW SRM 53-00-51, FIG 101.  ORIG MAT THICKNESS .071 IAW DW 141N5313. MAT LOSS .013 BS 1681 LBL-24-LBL-26. FOUND OUT OF LIMITS IAW- SRM 53-0051, FIG 101.  ACOMPLISHD PERMANENT REPAIR IAW SRM 53-00-51, REPAIR 2, FIG 201, L=2.0, W=1.5, D=.013.
